MathSciNet Relay Station
MathSciNet bibliographic data
MR2736960 (2012e:81023) 81P15 (46L07 46N50 81R15)
Junge, M.; Palazuelos, C.; Pérez-García, D.; Villanueva, I.; Wolf, M. M. Unbounded violations of bipartite Bell inequalities via operator space theory. Comm. Math. Phys. 300 (2010), no. 3, 715–739.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement